# SDR HALA2012042900127

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 98,981 hours, 18,813 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Open
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9,000' RECEIVED "RT FWD WINDOW" LIGHT AND INOPERATIVE LIGHT ON, FOLLOWED QRH.  LIGHT STAYED ON, RETURNED TO DEPARTURE.  ACCOMPLISHED FIM 30-41-00/101, FIG 104, FOUND 1R WINDOW MAIN SENSOR OPEN CIRCUIT.  SWAPPED TO SPARE WINDOW SENSOR IAW AMM 30-41-00. OPS CHECKED ON GROUND IAW AMM 30-41-00.  OK FOR SERVICE.
